# SDR SWIA201229452

- Difficulty date: January 29, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 13,215 hours, 16,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALF OF EMERGENCY STRIP FLOOR LIGHTS ARE OUT.  (FLT 4748)  CONNECTION ON FLOOR STRIP IN FRONT OF LAVATORY DISCONNECTED.  RECONNECTED STRIP AS NEEDED.
